Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 488, NWS Atlanta, GA

August 11, 2023Stewart County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 11, 2023, 3:26 PM EDT for Stewart County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2023, 3:26 PM EDT (19:26 UTC)
Expired
Aug 11, 2023, 4:15 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stewart County, GA

The radar

The Ft Rucker radar (KEOX), 83 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 3:10 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

360 
WUUS52 KFFC 111926
SVRFFC
GAC259-112015-
/O.NEW.KFFC.SV.W.0488.230811T1926Z-230811T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
326 PM EDT Fri Aug 11 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Stewart County in west central Georgia...

* Until 415 PM EDT.

* At 325 PM EDT, a severe thunderstorm was located near Seale, or 15
  miles south of Phenix City, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lumpkin, Richland, Omaha, Charles, Sanford, Westville, Louvale, and
  Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3195 8496 3198 8496 3198 8501 3197 8504
      3199 8504 3199 8507 3202 8505 3206 8506
      3209 8504 3213 8506 3218 8501 3220 8496
      3221 8498 3222 8498 3222 8493 3223 8492
      3223 8487 3207 8464 3192 8492
TIME...MOT...LOC 1925Z 306DEG 24KT 3225 8511 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
SM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:21 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 11, 3:21 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
321 PM EDT Fri Aug 11 2023

.SHORT TERM...
(This afternoon through Saturday)

MCV that came through with an MCS this morning has moved east of the
CWA this afternoon. 500mb analysis shows another little shortwave
moving in from east central AL. This feature will continue to help
fire showers and thunderstorms across central and south central
portions of the CWA through this evening.  Strong storms are likely,
with a few severe storms possible, mainly across SW portions of the
CWA. The primary severe weather hazard would be damaging wind gusts.
Localized flooding is also possible...especially across west central
GA which has received 1"- 2" of rainfall already today.

The shortwave moving in from east central AL is interacting with a
weak frontal boundary situated just south of the Interstate 20
corridor. This boundary, and the NW flow aloft, are progged to go
anywhere through the short term period of the forecast. The hi- res
models continue to struggle with the anomalous NW flow aloft and
will base the pops this afternoon on current radar trends.

The forecast is a little bit more nebulous for tomorrow. Some of the
hi-res models are picking up on a wave/MCS moving in from the north
tomorrow afternoon. Since all models have trouble resolving these
MCS systems, have kept the pops limited to chance. However, the HRRR
did pretty good with the timing of this mornings MCS/MCV at this
time yesterday. It did struggle a bit with coverage though.

Temps are expected to be slightly above normal for Sunday with
continued high dewpoints. Have gone ahead and issued a Heat Advisory
for portions of the CWA. Some areas around Macon will have to be
watched for an Excessive Heat Warning if dewpoints are higher than
currently forecast.

NListemaa

&&

.LONG TERM...
(Sunday morning through next Thursday)

Main Forecast Points:

-Afternoon showers and storms expected through much of the extended
forecast with coverage and location tied to any remnant boundaries
and timing of weak mid-level disturbances.

-Heat returns this weekend and will stick around through early next
week. Forecast heat indices may warrant heat headlines particularly
for areas along and south of I-2O at the start of the long term.
Have issued an Excessive Heat Watch for portions of central and
south GA for Monday afternoon.

By Sunday, much of the southern U.S. will largely remain situated
beneath a flattened 500mb ridge with high pressure across the
southeast at the surface. As for what this means for us in
Georgia...heat and lower coverage of storms at least for the first
half of the long term. Warm temperatures and high dewpoints (mid to
upper 70s) will result in heat indices likely approaching excessive
heat warning criteria across much of south-central GA both Sunday
and Monday. Please make sure you're taking care of yourself and
loved ones if you are partaking in any outdoor activities.

Any weak disturbances that make it through the mid-level flow may
aid in higher coverage of storms though largely expecting diurnal
storms (more typical of this time of year) through a good portion of
the period. Guidance remains consistent in depicting a more notable
trough that will translate across the Great Lakes Regions during the
Monday/Tuesday timeframe. Presently, the highest coverage of showers
and storms during the long term looks to be associated with this
system. The frontal boundary associated with this feature may
provide us with some much needed relief in the way of drier air
(lower PWs and dewpoints) slated to move in after the system moves
through. Similarly, this will push higher rain chances further south
and east.

07&&

.AVIATION...
(18Z TAFS)
Issued at 129 PM EDT Fri Aug 11 2023

Heavier SHRA/TSRA should slide just to the south of ATL this
afternoon. Some patchy MVFR fog is possible overnight. Models are
not currently progging bkn IFR cigs at ATL overnight, but there is
some potential. Will keep SCT for now. Winds should remain on the
west side, but probably go light/vrb for a time overnight. Hi-res
models are struggling with additional precip for tomorrow...could
be more diurnal in nature but another wave could come through in
the mid/late afternoon.

//ATL Confidence...18Z Update...
Med confidence.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  73  95 /  10  30  30  20
Atlanta         73  92  74  96 /   0  30  30  20
Blairsville     65  86  68  88 /   0  30  20  40
Cartersville    71  91  71  94 /   0  30  30  20
Columbus        74  95  76  99 /  10  30  30  20
Gainesville     70  90  73  94 /   0  30  20  30
Macon           73  95  75  98 /  10  20  30  20
Rome            72  91  73  95 /   0  30  30  30
Peachtree City  71  93  72  97 /  10  30  30  20
Vidalia         73  95  76  97 /  30  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 10 AM to 8 PM EDT Saturday for GAZ039-049>051-
058>062-069>076-078>086-089>098-102>113.

Excessive Heat Watch from Sunday morning through Sunday evening
for GAZ039-049>051-058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, Aug 11, 2:02 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
202 PM EDT Fri Aug 11 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
202 PM EDT Fri Aug 11 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible once again in the
afternoon and early evening with highest chances south of I-20. An
isolated severe thunderstorm is possible. Damaging wind gusts
will be the primary severe weather hazard. Localized flooding will
also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Periods of thunderstorm activity will continue through next
Thursday. The highest storm chances will occur during the
afternoon and evening hours each day.

Heat index values are forecast to exceed 105 to the south of I-20
on Saturday and across the area, with the exception of the far
northeastern mountains, on Sunday and Monday. Take extra
precautions and drink plenty of fluids if you plan to spend time
outside.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 11, 1:41 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 PM EDT Fri Aug 11 2023

GAZ053-054-056-067-068-111815-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
141 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of southwestern
Spalding, southeastern Fayette, northern Meriwether, northwestern
Pike and southeastern Coweta Counties through 215 PM EDT...

At 141 PM EDT, a strong thunderstorm was over Moreland, or 7 miles
south of Newnan, moving east at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Peachtree City, Senoia, Grantville, Luthersville, Brooks,
Moreland, Sharpsburg, Turin, Haralson, Lone Oak, Gay, East Newnan,
Concord, Rocky Mount, Starrs Mill, Hollonville, Alvaton, Digbey, and
Lake Horton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3336 8483 3334 8439 3307 8445 3317 8486
      3320 8486 3320 8487 3321 8487 3321 8486
      3322 8486 3323 8488
TIME...MOT...LOC 1741Z 278DEG 35KT 3327 8479

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 11, 1:51 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
151 PM EDT Fri Aug 11 2023

GAZ067>069-111815-
Upson GA-Meriwether GA-Pike GA-
151 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of eastern Meriwether,
southern Pike and northwestern Upson Counties through 215 PM EDT...

At 151 PM EDT, a strong thunderstorm was near Greenville, moving east
at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Zebulon, Greenville, Woodbury, Molena, Meansville, Gay,
Sunset Village, Lincoln Park, Concord, Atwater, Hilltop, Lifsey
Springs, Crest, Sunnyside, Hannahs Mill, Imlac, and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3316 8469 3308 8425 3304 8425 3304 8426
      3303 8426 3303 8427 3299 8427 3299 8424
      3281 8431 3299 8476
TIME...MOT...LOC 1751Z 288DEG 29KT 3305 8465

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 11, 1:57 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
157 PM EDT Fri Aug 11 2023

GAZ067-078-079-111830-
Harris GA-Meriwether GA-Talbot GA-
157 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of southern Meriwether,
Talbot and northeastern Harris Counties through 230 PM EDT...

At 157 PM EDT, a strong thunderstorm was over F.d. Roosevelt State
Park, or 7 miles northeast of Hamilton, moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Talbotton, Manchester, Pine Mountain, Waverly Hall, Warm
Springs, Woodland, Junction City, Pine Mountain-Callaway Gardens,
Shiloh, F.d. Roosevelt State Park, Baldwinville, Flint Hill, Olive
Branch, Po Biddy Crossroads, Pleasant Hill, Durand, Big Lazer Creek
Wma, and Pine Mountain Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3293 8482 3287 8448 3286 8448 3285 8446
      3282 8445 3284 8443 3284 8442 3279 8439
      3278 8437 3258 8444 3275 8489
TIME...MOT...LOC 1757Z 288DEG 29KT 3282 8478

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 11, 2:12 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Fri Aug 11 2023

GAZ068>070-111845-
Lamar GA-Upson GA-Pike GA-
212 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of southern Pike, Upson
and southern Lamar Counties through 245 PM EDT...

At 212 PM EDT, a strong thunderstorm was near Molena, or 9 miles
northwest of Thomaston, moving southeast at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Barnesville, Zebulon, Molena, Yatesville, Meansville,
Aldora, Sunset Village, Lincoln Park, The Rock, Concord, Atwater,
Hilltop, Lifsey Springs, Redbone Crossroads, Crest, Redbone, Logtown,
Sunnyside, and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3297 8452 3298 8453 3313 8446 3304 8404
      3296 8404 3295 8405 3293 8406 3293 8412
      3280 8412 3280 8415 3276 8417 3292 8452
      3295 8452 3296 8454
TIME...MOT...LOC 1812Z 292DEG 30KT 3299 8445

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 11, 2:19 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
219 PM EDT Fri Aug 11 2023

GAZ069-079-080-111845-
Taylor GA-Upson GA-Talbot GA-
219 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of central Upson,
Talbot and northwestern Taylor Counties through 245 PM EDT...

At 219 PM EDT, a strong thunderstorm was over Pleasant Hill, or 8
miles north of Talbotton, moving southeast at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Talbotton, Manchester, Woodland, Junction City, Lincoln
Park, Sunset Village, Baldwinville, Po Biddy Crossroads, Sprewell
Bluff State Park, Pleasant Hill, Howard, Salem, Prattsburg, Big Lazer
Creek Wma, Carsonville, and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3274 8469 3285 8459 3285 8457 3288 8451
      3290 8451 3292 8452 3292 8450 3280 8413
      3280 8415 3269 8420 3268 8419 3251 8430
TIME...MOT...LOC 1819Z 292DEG 30KT 3279 8451

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 11, 2:42 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
242 PM EDT Fri Aug 11 2023

GAZ069-079>081-093-094-111915-
Macon GA-Peach GA-Taylor GA-Upson GA-Crawford GA-Talbot GA-
242 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northern Macon,
southeastern Upson, central Peach, southwestern Crawford,
southeastern Talbot and Taylor Counties through 315 PM EDT...

At 242 PM EDT, a strong thunderstorm was over Wesley Church, or 7
miles north of Butler, moving southeast at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fort Valley, Butler, Roberta, Marshallville, Reynolds, Whitewater
State Park, Nakomis, Baldwinville, Garden Valley, Hicks, Potterville,
Howard, Powerville, Lee Pope, Salem, Horns, Carsonville, Wesley
Church, Bartlett, and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3264 8447 3280 8420 3261 8376 3230 8409
TIME...MOT...LOC 1842Z 295DEG 31KT 3266 8428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 5:37 AM EDTSpecial Weather StatementFFCChattooga, Floyd53 min
Aug 11, 6:33 AM EDTSpecial Weather StatementFFCCarroll42 min
Aug 11, 7:17 AM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard43 min
Aug 11, 7:58 AM EDTSpecial Weather StatementFFCTroup32 min
Aug 11, 8:31 AM EDTSpecial Weather StatementFFCHarris44 min
Aug 11, 8:42 AM EDTSpecial Weather StatementFFCButts, Gwinnett, Jasper, Lamar, Monroe, Newton and 2 more48 min
Aug 11, 9:30 AM EDTSpecial Weather StatementFFCBaldwin, Barrow, Clarke, Greene, Hancock, Morgan and 4 more30 min
Aug 11, 10:06 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oglethorpe, Taliaferro, Warren and 1 more39 min
Aug 11, 11:09 AM EDTSpecial Weather StatementFFCCoweta, Troup51 min
Aug 11, 11:31 AM EDTSpecial Weather StatementFFCHarris, Troup29 min
Aug 11, 12:34 PM EDTSpecial Weather StatementFFCCoweta26 min
Aug 11, 12:58 PM EDTSpecial Weather StatementFFCCoweta, Fayette32 min
Aug 11, 1:19 PM EDTSpecial Weather StatementFFCTroup26 min
Aug 11, 1:21 PM EDTSpecial Weather StatementFFCSpalding24 min
Aug 11, 1:41 PM EDTSpecial Weather StatementFFCCoweta34 min
Aug 11, 1:51 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson24 min
Aug 11, 1:57 PM EDTSpecial Weather StatementFFCTalbot33 min
Aug 11, 2:12 PM EDTSpecial Weather StatementFFCPike, Upson33 min
Aug 11, 2:19 PM EDTSpecial Weather StatementFFCTalbot26 min
Aug 11, 2:42 PM EDTSpecial Weather StatementFFCMacon, Peach, Taylor33 min
Aug 11, 3:31 PM EDTExcessive Heat WatchFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more23 hr
Aug 11, 3:31 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more28 hr
Aug 11, 4:00 PM EDTSpecial Weather StatementFFCMurray30 min
Aug 11, 4:09 PM EDTSpecial Weather StatementFFCStewart36 min
Aug 11, 4:10 PM EDTSpecial Weather StatementFFCSumter35 min
Aug 11, 4:39 PM EDTSpecial Weather StatementFFCMurray36 min
Aug 11, 4:41 PM EDTSpecial Weather StatementFFCStewart34 min
Aug 11, 4:42 PM EDTSpecial Weather StatementFFCSumter33 min
Aug 11, 4:44 PM EDTSpecial Weather StatementFFCTelfair, Wheeler31 min
Aug 11, 5:08 PM EDTSpecial Weather StatementFFCBanks37 min
Aug 11, 5:09 PM EDTSpecial Weather StatementFFCWheeler36 min
Aug 11, 5:12 PM EDTSpecial Weather StatementFFCGordon, Whitfield33 min
Aug 11, 5:22 PM EDTSpecial Weather StatementFFCBartow23 min
Aug 11, 5:32 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon, Murray, Whitfield25 min
Aug 11, 5:36 PM EDTSpecial Weather StatementFFCBanks24 min
Aug 11, 5:44 PM EDTSpecial Weather StatementFFCCobb31 min
Aug 11, 5:55 PM EDTSpecial Weather StatementFFCToombs35 min
Aug 11, 6:01 PM EDTSpecial Weather StatementFFCBartow29 min
Aug 11, 6:52 PM EDTSpecial Weather StatementFFCDouglas23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.